# SDR FDEA201901120193

- Difficulty date: January 12, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB7113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING SKIN PLANK AT FUEL ACCESS PANEL 536AB (XORS 695) HOLES NR 6, 13, 15 AND 17 HAVE CRACK INDICATIONS. INSTALLED 4 EA REPAIR BUSHINGS IN FUEL ACCESS FOR PANEL 536 AB REF SRM 57-20-02-2R REPAIR 7 MAJOR REPAIR.
